Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus


IMPACT FACTOR 2016: 1.432

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 0.403
Source Normalized Impact per Paper (SNIP) 2017: 0.632

Online
ISSN
1865-7109
See all formats and pricing
More options …
Volume 54, Issue 12

Issues

On the Variable-coefficient Burgers-Hlavaty Equation

Yi-Tian Gao
  • Departments of Applied Physics and Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, China
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Bo Tian
  • Departments of Applied Physics and Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-1999-1214

Abstract

We study Hlavaty’s generalization of the Burgers equation containing certain coefficient functions. We obtain a new auto-Bäcklund transformation and a family of exact analytical solutions along with the constraints on those coefficients.

Keywords: Nonlinear Evolution Equations; Variable Coefficients; Backlund Transformation; Exact Solutions; Symbolic Computation

About the article

Received: 1999-04-27

Published Online: 2014-06-02

Published in Print: 1999-12-01


Citation Information: Zeitschrift für Naturforschung A, Volume 54, Issue 12, Pages 761–762, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-1999-1214.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in